# SDR 06FDEA1405

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD SHEAR TIES AT FRAME BS 1741 BETWEEN LONGERON 52 AND 51L IN CENTER CARGO COMPARTMENT.  CORROSION REMOVED AS PER SRM 51-21-01 VOL.II. MATERIAL THK.0.071",REMAINED 0.066"   FOUND   WITHIN LIMIT AS PER SRM 53-00-01 FIG.1A VOL.I. CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
